# SDR SWAA2022072521240

- Difficulty date: June 21, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL CRACKED ON UPPER FLANGE BS 360+19' BL 0 CORRECT LOCATION IS BS 380+19' / [01] INSTALLED EWIS PROTECTION AT REPAIR AREA AS PER B-737-700 AMM. 20-60-07-913-801;[02] REMOVED DAMAGE CABIN FLOOR INTERCOSTAL UPPER FLANGE AT STA.360+19 BL.0 AS PER B-737-700 SRM. 51-40-02-0G-0;[03] CORRECTION STEP 2: CORRECT STATION LOCATION IS STA. 380 TO STA. 400;[04] LOCATED AND DRILLED NEW UPPER CHORD AT STA 380; RBL 0 AS PER B737-700 SRM 51-40-05-0G-0.;[05] STEP 2;3;4 CORRECT LOCATION IS STA 380+19';RBL 0.;[06] VERIFIED 1; 2; 4; 5. OK TO INSTALL NEW PART.;[07] INSTALLED CABIN FLOOR INTERCOSTAL UPPER FLANGE AT STA 380 TO 400 BL 0 AS PER B-737-700 SRM. 51-40-02-0G-0 AND DWG.#143A5400;[08] REMOVED AND REPLACED CABIN FLOOR INTERCOSTAL UPPER FLANGE AT STA 380 TO 400 BL 0 AS PER B-737-700 SRM.51-40-02-0G-0 AND DWG.# 143A5400;[09] VERIFIED 7-8.
